Modified of householder iterative method for solving nonlinear systems

M.A. Hafiz, S.M.Bahgat

Abstract


In this paper, an efficient method is constructed and used for solving  system  of  nonlinear  equations.  The  method  based  on  a Householder iterative method (HIM). This technique is revised and modified to solve a system of nonlinear equations  of n-dimension with n-variables. In addition, the proposed method has been tested on a series of examples published in the literature and show good results.


Full Text: PDF

How to Cite this Article:

M.A. Hafiz, S.M.Bahgat, Modified of householder iterative method for solving nonlinear systems, J. Math. Comput. Sci., 2 (2012), 1200-1208

Copyright © 2012 M.A. Hafiz, S.M.Bahgat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS